MathSciNet Relay Station
MathSciNet bibliographic data
MR1978124 (2004g:82106) 82C32 (65P40 92B20)
Mohamad, Sannay Global exponential stability in discrete-time analogues of delayed cellular neural networks. J. Difference Equ. Appl. 9 (2003), no. 6, 559–575.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement